Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red blotches on the shin to ankles after running, suspecting capillaritis, no pain, itching. Treatment?

I am 44. Started running but not a long distance,approximately a 1/2 mile. I m very active and have worked out regularly since my twenties. But never included running in my workouts. After my 4th run several days later red blotches appeared on my left shin then started spreading all over both shins, only on the front and down to my ankles. It s been over two weeks and they aren t fading. I m taking Vitamin C , Zinc and two different homeopathic medicines. I looked up my symptoms and found capillaritis, capillary fragility to explain exactly the blotches. I have no pain or itching. I m hoping to get advice on how to cure this condition.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cosmetic & Plastic Surgeon 's  Response
wear supporting socks and good pair of shoes ,start with walking and slowly progress to running,get your platelets count checked
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor